# SDR SWAA2015052639990

- Difficulty date: May 19, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 21,172 hours, 12,505 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD SPLICE STRAP CORRODED AT BS 773.  REPAIRED STRAP IAW SRM.
